# SDR DALA2016051804029

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN T CAP ON FLOORBEAM CORRODED BS 377.7, BL0-LBL5.  REMOVED CORROSION AT EXISTING REPAIR FOUND TO BE 100 PERCENT OUT OF LIMITS IAW SRM 53-00-51, REMOVED EXISTING REPAIR AT MAIN CABIN FLOORBEAM T CAP BS 377.7 IAW SRM 53-00-51. REPAIR 3, INSTALLED REPAIR PARTS MAIN CABIN T-CAP ON FLOORBEAM AT BS 377.7, BL 0-LBL 5 IAW SRM 53-00-51, REPAIR 3, THIS IS A CATEGORY A REPAIR, NO FURTHER INSPECTION REQUIRED, PLEASE CLOSE.
